# SDR HEEA0011692

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REGULATOR MALFUNCTION, WILL NOT REGULATE, TRIPS ON OVER VOLTAGE.
